# SDR SWAA081603

- Difficulty date: March 25, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N305SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22945
- Aircraft time: 72,857 hours, 68,642 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Fitting
- Part number: 65C25255
- Condition: Cracked
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND RIGHT WING NR 5 SPOILER INBOARD ACTUATOR FITTING WORN.  REMOVED AND REPLACED FITTING PER MM.
